# SDR AALA2019031199008

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 15,893 hours, 4,582 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 CABIN DOOR EMERGENCY OPERATING CYLINDER PRESSURE WAS LOW.  MAINTENANCE SERVICED CYLINDER IAW AMM 52-10-00, PERFORMED A SATISFACTORY OPERATIONAL CHECK.
